# SDR ASOA2013070108551

- Difficulty date: June 12, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 21,877 hours, 20,343 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR RT OTBD LOWER ISOLATORS ON AFT PRESSURE BULKHEAD BROKEN.  R & R 4 RT OTBD LOWER ISOLATORS ON AFT PRESSURE BULKHEAD IAW SRM 51-42-06 AND 51-42-13.
